TU Darmstadt / ULB / TUbiblio

Prevalence of marginally unstable periodic orbits in chaotic billiards

Altmann, E. G. and Friedrich, T. and Motter, A. E. and Kantz, H. and Richter, A. (2008):
Prevalence of marginally unstable periodic orbits in chaotic billiards.
77, In: Phys. Rev. E, (1), APS, pp. 016205, [Online-Edition: http://link.aps.org/abstract/PRE/v77/e016205],
[Article]

Item Type: Article
Erschienen: 2008
Creators: Altmann, E. G. and Friedrich, T. and Motter, A. E. and Kantz, H. and Richter, A.
Title: Prevalence of marginally unstable periodic orbits in chaotic billiards
Language: English
Journal or Publication Title: Phys. Rev. E
Volume: 77
Number: 1
Publisher: APS
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
Date Deposited: 20 Jan 2009 12:54
Official URL: http://link.aps.org/abstract/PRE/v77/e016205
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item